• dlyn9smith dlyn9smith
    May 08, 2009
    Allergic to all anti-inflammatory and other RA medications, where to turn.
    dlyn9smith dlyn9smith
    May 08, 2009

    I have had RA for 4 years. I have tried all steriods, anti-inflammatory medications, Methotraxate, Humira, Enbrel, Orencia, and Arava with no relief. I found I am allergic to all of them. I did Rituxan in 2006, and it lasted 2 years. I had another Rituxan treatment in July 2008 and it only lasted 6 months, and I was not pain free during those 6 months. My rheumatologist is going to put me on a new drug Simponi. I have 2 questions. Is there anyone out there who is allergic to all the RA medicines available? Is there anyone who has been taking Simponi for any length of time?

    READ MORE

FROM OUR EXPERTS

  • Lene  Andersen
    Health Guide
    May 20, 2009
    Lene  Andersen
    Health Guide
    May 20, 2009

    Wow, you really are in a difficult position. I do have some allergies and intolerances with certain drugs, but not to the extent you have. In terms of Simponi, it's a very new drug - has only just been approved by the FDA - so people would've been on it would have done so during the drug trials. You may want to try to answer question again in a SharePost which can give your question more exposure - I remember a few users on this site describing similar problems (but unfortunately can't remember who it was), so a SharePost may bring them out to comment with more information and tips.

     

    Good luck!

     


FROM OUR COMMUNITY

  • Julie June 14, 2009
    Julie
    June 14, 2009

    I had my first injection of Simponi June2.  I was amazed how fast I had relief. My inflamation was deminished significantly in 2 days.  I'd say by 75%. No side effects, that I know of, so far.  I am impressed, so far. I hope that it does not wear off before 30 days. 

     

    I hope that you find something that works for you. 

     

    You may want to ask your dr about getting food allergy testing too. I found out that I am Gluten Intollerent and allergic to eggs.  If I eat anything with these ingredients, I get a bad flare up.  Allergies can cause inflammitory reactions.

     

    Be well.

     

    Julie

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.